Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF
Book Information:

Author: Gerd Grubb
Title: Functional calculus of pseudo-differential boundary problems
Additional book information: Progress in Mathematics, vol. 65, Birkhäuser, Boston, Basel, Stuttgart, 1986, vi + 511 pp., $49.00. ISBN 0-8176-3349-9.

References [Enhancements On Off] (What's this?)

  • [A1] M. F. Atiyah, K-theory, Benjamin, Amsterdam, 1967. MR 224083
  • [BdM1] Louis Boutet de Monvel, Comportement d'un opérateur pseudo-differentiel sur une variété à bord. I, II J. d'Analyse Math. 71 (1966), 241-253; 255-304.
  • [BdM2] Louis Boutet de Monvel, Boundary problems for pseudodifferential operators, Acta Math. 126 (1971), 11-51. MR 407904
  • [C1] H. O. Cordes, Pseudo-differential operators on a half line, J. Math. Mech. 18 (1968/ 69), 893-908. MR 435935
  • [E1] G. I. Eskin, Boundary value problems for elliptic pseudo-differential equations, Transl. Math. Monographs, vol. 52, Amer. Math. Soc., Providence, R. I., 1981. MR 623608
  • [E2] G. I. Eskin, Boundary value problems and the parametrix for systems of elliptic pseudodifferential equations, Trans. Moscow Math. Soc. 28 (1973), 74-115. MR 365237
  • [R-S1] S. Rempel and B.-W. Schulze, Parametrices and boundary symbolic calculus for elliptic boundary value problems without transmission property, Math. Nachr. 105 (1982), 45-149. MR 670511
  • [V-E1] M. I. Vishik and G. I. Eskin, Convolution equations in a bounded domain, Russian Math. Surveys 20 (1965), no. 3, 85-151.
  • [V-E2] M. I. Vishik and G. I. Eskin, Normally solvable problems for elliptic systems of convolution equations, Math. USSR-Sb. (1967), 303-330.

Review Information:

Reviewer: Gregory Eskin
Journal: Bull. Amer. Math. Soc. 19 (1988), 349-352